# SDR ASOA02407

- Difficulty date: July 21, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052RB15SNE
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4108 - DURING FLIGHT FROM MYR TO ATL, THE FLIGHT ATTENDANT REPORTED THAT THE FIRST SEVEN ROWS OF EMERGENCY FLOOR TRACK LIGHTS ILLUMINATED.  BOTH EMERGENCY SWITCHES WERE IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE CANNON PLUG AT THE 43WL POWER SUPPLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
